# SDR TWRA96364

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 1R MED UPPER BUSTLE EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED R1 LIGHT ASSY PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
